# SDR C2XA00IA201

- Difficulty date: July 13, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3472001001
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3454 - THE CREW REPORTED A FLAP ASYMMETRY IN FLIGHT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP CONTROL UNIT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
